ABSOLUTE CONTINUITY FOR UNBOUNDED POSITIVE SELF-ADJOINT OPERATORS

Access this Article

Author(s)

Abstract

<p>The notion of absolute continuity for positive operators was studied by T. Ando,where parallel sums for such operators played an important role. On the other hand, a theory for parallel sums for densely defined positive self-adjoint operators (or more generally positive forms) was developed in our previous work. Based on this theory, we will investigate the notion of absolute continuity in such unbounded cases.</p>

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 72(2), 407-421, 2018

    Faculty of Mathematics, Kyushu University

Codes

Page Top